# SDR HNAA2021081000375

- Difficulty date: July 23, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,619 hours, 42,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E869881 - CENTER #1 OMEGA BEAM UPPER GUSSET CORRODED.  ...  REMOVED AND REPLACED CENTER #1 OMEGA BEAM UPPER GUSSET IAW EMB145 SRM 51-40-02.
